| Model Number |
CL-13-MG |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during open spinal laminectomy, the suture would not slide down to the tissue.Surgeons had to cut out multiple sutures and re-sutured with another product.In addition, the needles were bending during skin closure while using interrupted suture technique.There was no patient injury.